Chorea and Parkinsonism with Elevated Striational Antibody.
Аннотация
Subacute onset of a mixed movement disorder should alert the clinician to the possibility of an autoimmune or paraneoplastic cause of symptoms. Striational antibodies have been associated with myasthenia gravis but a mixed movement disorder has been rarely reported with this antibody. We report a 90-year-old female who presented with generalized chorea, blepharospasm, and parkinsonism. Extensive evaluation was done which showed an elevation in striational antibody and there was no evidence of malignancy. The patient responded dramatically to intravenous steroids. We suggest that striational antibody should be routinely tested as a part of the work-up for autoimmune or paraneo lastic movement disorder. The presence of chorea in a very elderly patient should not be dismissed as "senile chorea" and a search for treatabl etiology should always be performed.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.